DSGMP > MATHS > JBI > FWN > RUG

2004

H.W. Broer. Kolmogorov la ‘K’ de KAM. Butlletí de la Societat Catalana de Matematiques, 18(2):39–57, 2004.   bib
H.W. Broer. KAM theory: the legacy of Kolmogorov’s 1954 paper. Bull. Amer. Math. Soc. (New Series), 41(4):507–521, 2004.   bib
H.W. Broer, M. Van Noort, C. Simó, and G. Vegter. The parametrically forced pendulum: a case study in $1\frac12$ degree of freedom. J. Dynamics and Differential Equations, 16(4):897—947, 2004.   bib
V.A. Derkach, S. Hassi, M.M. Malamud, and H.S.V.. De Snoo. Boundary relations and Weyl families. Rus. Doklady Acad. Sci., 399:151—156, 2004.   bib
A. Hagen. Hyperbolic trajectories of time discretizations. Nonlinear Analysis, 59:121—132, 2004.   bib
S. Hassi, M.M. Malamud, and H.S.V.. De Snoo. On Kre\u\in’s extension theory of nonnegative operators. Math. Nachr., 274/275:40—73, 2004.   bib
S. Hassi, H.S.V. De Snoo, and E.R.. Tsekanovski\u{\i}. The realization problem for Herglotz-Nevanlinna functions. Unsolved problems in mathematical systems and control theory, 2004.   bib
S. Hassi, M. Möller, and H.S.V. De Snoo. Singular Sturm-Liouville equations whose coefficients depend rationally on the eigenvalue parameter. J. Math. Anal. Appl., 295:258—275, 2004.   bib
A. Sandovici. Two remarkable connections associated with a Beil metric on Cartan spaces. Rad. Mat., 12:189—203, 2004.   bib
A. Sandovici and V. Blanuta. On a framed $f$-structure on tangent manifold of a Riemannian space. Libertas Math., 24:21—28, 2004.   bib
H.W. Broer. Ken uw klassieken: Kolmogorov in het Concertgebouw. Nederlands Tijdschrift voor Natuurkunde, jaargang 70:20—21, 2004.   bib
H.W. Broer. An interview with Jacob Palis. Dynamical Systems Magizine, 2004.   bib
V.A. Derkach, S. Hassi, and H.S.V. De Snoo. Singular perturbations as range perturbations in a Pontryagin space. In Oper. Theory: Adv. Appl., volume 154. Pages 51–68, 2004.   bib
A. Sandovici and V. Blanuta. Beil metrics on Cartan spaces. In Recent advances in geometry and topology. Pages 353–363, 2004.   bib
H. Winkler. Inverse problems for small perturbations of canonical systems. In Proc. MTNS 2004. 3 pages, 2004.   bib